# SDR 95ZZZX3491

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7698G
- Make and model: Cessna 172C
- Aircraft serial: 17259398
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511141
- Condition: Cracked
- Location: Cross Brace
- Part time: 3,114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE MOUNT CRACKED AT CROSS BRACES.  SUBMITTER RECOMMENDED CHECK AT 100 HOURS AND ANNUALS.
